# SDR CAL960019

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FORWARD CARGO FRAME AT STA 660, LBL 24.  THE CORRODED SECTION OF FRAME WAS CUT OUT.  A DOUBLER REPAIR WAS FABRICATED, TREATED, AND INSTALLED IAW SRM 51-40-2, SRM 51-30-1, SRM 51-20-2, AND SRM 51-30-2.  (X)
